# SDR SWAA2022031028608

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH BAFFLE STA 500A-500B IS CRACKED / REMOVED FWD CARGO COMPARTMENT LH BAFFLE STA 500A-500B AND REPLACED IT WITH A NEW ONE. IAW BOEING 737 DWG 143A7505 REV- AND SRM 51-70-13-2R-1 ATAG A-45009
